| Catalog Number |
8065751586 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that before surgery, the tip of the ophthalmic entry system was deformed.There was no patient harm.
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.This event the tip was deformed (rusted or burned) is not considered to be a reportable malfunction and its is not likely that a recurrence would result in serious injury.Hence, the file is reassessed and downgraded to non-reportable.No further reports will be submitted under mfg report num.2028159-2026-00237.The manufacturer internal reference number is: (b)(4).